# SDR MEX2003283

- Difficulty date: July 11, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

FLT 109 - TIJ-MEX - AIRCRAFT ARRIVED WITH CAPTAIN REPORT 'BREAKER S-27 OF LEFT HYDRAULIC ENGINE PUMP WAS OUT OF SERVICE'.  DURING REVISION WAS DETECTED WIRING OF LAMP BETWEEN BACK CABIN AND RESTROOMS GROUNDED.  THE WIRING WAS REPAIRED IAW WDM 29-11-02, ALL TESTS CORRECT.  DURING OVERNIGHT SERVICE LINES AD3D18 OF PLUG RE-1223 PIN K, F948A18 OF PLUG R5-1223 PIN M AND 2J3D18 OF PLUG R5-1224 PIN R WERE COVERED WITH THERFIT IAW WDM 29-11-02, 30-31-01 AND 74-11-00, ALL CORRECT.  (M)
